A 25-year-old male asked:
Do antipsychotics or ssris cause sun sensitivity, like increased likelihood of getting black spots. does sensitivity levelonce medications are out body?
1 doctor answer • 4 doctors weighed in
Pediatrics 37 years experience
Some do: Many medications, including some of the ones in the classes you ask about, do indeed cause sun sensitivities, which can result in a variety of different rashes. Make sure you use sunscreen, and try to avoid direct sunlight. If it continues to be a problem, talk to doc about possible change of medication.
Created for people with ongoing healthcare needs but benefits everyone.
5k viewsReviewed >2 years ago
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.